Surveys in Differential Geometry
Volume 19 (2014)
Algebraic families of constant scalar curvature Kähler metrics
Pages: 111 – 137
We give a new proof of the fact that the condition of a Fano manifold admitting a Kähler-Einstein metric is Zariski-open (provided that the automorphism group is discrete). This proof does not use the characterisation involving stability. The arguments involve estimates of Futaki invariants obtained from a differential-geometric “volume estimate” and variants of the algebro-geometric arguments of Stoppa. Many of the ideas apply to constant scalar curvature Kähler metrics.
2010 Mathematics Subject Classification